# SDR YENA2022120801215

- Difficulty date: December 2, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 473
- Aircraft time: 28,661 hours, 19,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frm 88 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORROSION FOUND ON  WASTE ACCESS CUT OUT.   CORROSION REMOVED IAW SRM 51-12-03, SRM 51-10-03, FOUND OUT OF LIMITS IAW SRM 53-23-60/AD51.  REPAIRED IAW SRM 53-23-60, REP 51.   MAJOR REPAIR.
